Discussions that mention synthroid

Thyroid Disorders board


Pre-meno. is not necessarily periods getting farther apart but rather a change
(heavier bleeding, longer or shorter periods etc.) or irregularity in your periods. It could be symptoms like your periods 14 days apart for a month or two and then 40 days apart etc. I have had similar symptoms as yours. I am nearly 53 and definately menopausal; I am also hypothyroid due to a partial thyroidectomy 3 years ago. It's hard for me to tell what symptoms are caused by my hypothyroidism, and what are normal menopausal symptoms. However, neither Armour nor Cytomel worked for me for a variety of reasons. I was really sorry they did not work, as I was sure adding T3 would be the answer to what I thought were hypo. symtoms. No such luck for me... and I'm back on synthroid only for now.

You may want to check out the menopause board on this web site, there are many women there with a wide variety of symptoms and great advise. I have recieved great comfort, advice, and support by using both this thyroid board and the meno. board. Best of luck to you!
Sue and Deda, Another good estrogen is Climara-Pro. I have been on it for several months now with no interaction or problems with my thyroid meds. But then I'm on Synthroid only without the T3 so that could also make a difference. Good Luck Sue finding the right combination for you. You have responded to me several times when I have had questions or just needed some kindness from a fellow thyroid patient, I'd love to return the favor to you!